Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fredemerc

oy! i think i just took a step backwards

i dont EVER do drugs, but sometimes when i get kinda drunk (and yes, i know alcohol is technically a drug, but i basically mean things you smoke), ill get a little carried away. if i didnt hang around people who have access to this bad stuff, id be fine. unfortunately, i know some people who know some people, etc. i was really starting to see results with this doxy/differin, but when i got home a couple minutes ago, i felt a whole butt-load of painful bumps under my makeup. hurt to take it off literally and figuratively. damn my lack of inhibition. there is a sliiiiiight possibility that the painful bumps are due to me introducing another (prescription) drug into my regimen. i just dont think that my first birth control pill could cause a flare as soon as 12 hours after taking it. maybe its a combination of both. im going away for a family reunion this weekend and, of course, all my beautiful cousins have perfect skin. i wish my boyfriend could go so id feel happy.

p.s. hey yall, dont do drugs!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×